# SDR UIEA2021050101046

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: TFE4X14
- Part serial: NSN
- Condition: Chafed
- Location: Nr 1 Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 LOWER FIRE LOOP ELECTRICAL WIRE WITH CHAFFING LOCATED AT 6 O'CLOCK POSITION .( REPAIRED ENG #1 FIRE LOOP WIRING INSULATION PER SWPM 20-10-13: ENG 1 FIRE DETECTION SYS TEST OK IAW AMM 26-11-00 REV132  )
